# SDR AUS20030668

- Difficulty date: June 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 11972
- Condition: Faulty
- Location: Mlg Sect Valve
- Part time: 5,254 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE SOLENOID COIL A RESISTANCE HIGH.
